MathSciNet Relay Station
MathSciNet bibliographic data
MR2846815 (2012k:92100) 92D30 (34D20 34D23)
Liu, Bing; Duan, Ying; Luan, Shi Dynamics of an SI epidemic model with external effects in a polluted environment. Nonlinear Anal. Real World Appl. 13 (2012), no. 1, 27–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement